MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7310
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
At 3:37 p.M., the customer received a blood glucose reading of 600 mg/dl on a contour next link meter.At 3:38 p.M., the customer performed repeat testing on a different meter and obtained a reading of 247 mg/dl.The difference between the readings falls in the "c" zone of the consensus error grid, making the difference clinically significant.There was no allegation of an adverse event.The customer was advised to return the strips for evaluation.New strips, meter and controls solution were sent to the customer.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
430 s beiger st
mishawaka IN 46544
MDR Report Key7833010
Report Number1826988-2018-00222
Device Sequence Number1155578
Product Code NBW
UDI-Device Identifier10301937310253
UDI-Public10301937310253
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model Number7310
Device Catalogue Number7310
Device Lot Number8BPEB31A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2018
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1